A member asked:

I stopped taking the depo-provera and was having tenderness in my breast. i took a pregnancy test and it came back negative was the tenderness a side effect?

5 doctors weighed in across 2 answers
Dr. Philip Miller answered

Specializes in Family Medicine

YES: Breast tenderness can certainly be a side effect of the Depo-Provera injection.

Answered 9/29/2016

3.5k views

Thank
Dr. Susan Arnoult answered

Specializes in Family Medicine

Hormonal changes: Any major shifts in your hormones (such as going off Depo) can cause changes in the breast and vaginal / uterine tissues. You will get back to normal in 1-3 months after stopping Depo usually.

Answered 11/17/2015

3.5k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question